# SDR YENA2018091190335

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 55,714 hours, 19,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 148, LGB-OAK. CLIMBING THROUGH 17,000 FT, SMELLED ELECTRICAL SMELL. INSPECTED AIRCRAFT AND FLIGHT DECK USING TSM 05-50-00-810-831-A. ODOR DEFINED TO TYPE 9 ITEM 2. FOUND NO DEFECTS. ALSO INSEPECTED AIRCRAFT USING TSM 24-00-00-810-823-A. FOUND NO DEFECTS. AIRCRAFT OKAY FOR CONTINUED SERVICE.
